Gaviscon Liquid Antacid Extra Strength Cool Mint Flavor

$12.79

Out of stock

SKU: 1158062 Category: Product ID: 1882

Description

Indications

Relieves: acid indigestion, heartburn, sour stomach, upset stomach associated with these symptoms. Fast acting relief. Helps keep acid down for hours.

Directions

Shake well. Take 2-4 teaspoonfuls four times a day or as directed by a doctor. Take after meals and at bedtime. Dispense product only by spoon or other measuring device. Store at up to 25 degrees C (77 degrees F), avoid freezing. Keep tightly closed.

Active Ingredients

Each 5 mL Teaspoonful: Aluminum Hydroxide 254 mg; Magnesium Carbonate 237.5 mg

Inactive Ingredients

Benzyl Alcohol; Edetate Disodium; Flavor; Glycerin; Saccharin Sodium; Simethicone Emulsion; Sodium Alginate; Sorbitol Solution; Water; Xanthan Gum; Each Teaspoon (5 mL) Contains: Magnesium 80 mg; Sodium 14 mg

Warnings

Do not use if you have kidney disease. Ask a doctor or pharmacist before use if you are: taking a prescription drug. Antacids may interact with certain prescription drugs; if you are on a sodium-restricted diet. When using this product: do not take more than 16 teaspoonfuls in 24 hours; do not use the maximum dosage for more than 2 weeks; laxative effect may occur. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.